The Automatic Continuity of Linear Operators on Some Semi-Prime Banach Algebra
Pure and Applied Mathematics Journal
Volume 4, Issue 2, April 2015, Pages: 43-46
Received: Jan. 10, 2015; Accepted: Jan. 25, 2015; Published: Feb. 11, 2015
Views 2477      Downloads 138
Author
Youssef Tidli, Sidi Mohamed Ben Abdellah University, Faculty of Sciences Dhar El Marhaz, Fes, Morroco
Article Tools
Follow on us
Abstract
Conditions are given for Banach algebras A and Banach algebras B which insure that every homomorphism T from A into B is automatic continuous. Similar results are obtained for derivations which either map the algebra A into itself.
Keywords
*-Algebra, *Prime Algebra, *-Simple Algebra, Automatic Continuity, Separting Space
To cite this article
Youssef Tidli, The Automatic Continuity of Linear Operators on Some Semi-Prime Banach Algebra, Pure and Applied Mathematics Journal. Vol. 4, No. 2, 2015, pp. 43-46. doi: 10.11648/j.pamj.20150402.12
References
[1]
F.F. Bonsall and J. Duncan, Complete normed algebras, Spring6 Verlag. Berlin (1973).
[2]
J. Cusack, Automatic Continuity and topologically simple Banach algebras, J. London. Math. Soc (2), 16 (1977), 439-500.
[3]
R. V. Garimella, Continuity of derivation on some semi-prime Banach algebra, Proc. Amer. Math. Soc., 99 (1987), 289 [12]-292.
[4]
R.V. Garimella, Prime ideals and the continuity of derivation on integral domins, Indian. J. Pure app. Math, 22 (12) (1991), 1013-1018.
[5]
R.V. Garimella, On nilpotenty of the separting ideal of a derivation. Proc. Amer. Math. Soc., 117, (1993), 167-174.
[6]
N. Jacobson, Basic Algebra II, W. H. Ferman and Compagny (1980).
[7]
B.E Johnson, The uniqueness of the (complete) norm topology, Bull. Amer. Math. Soc. 73, (1967) 537-539
[8]
B.E Johnson, and A. M. Sinclair, Continuity of derivation and a problem of Kaplansky, Amer. J. Math. Math. 90 (1968), 1067-1073.
[9]
M. Mathieu et V. Runde, Derivations mapping into the radical II, Bull. London Math. Soc., 24(1992), 485-487.
[10]
V. Runde, Continuity of derivations and epimorphisms, Pacific J. of Math., Vol. 147, Nr. 2 (1991), 365-374.
[11]
A. M. Sinclair, Automatic Continuity of linear operators, London. Math. Soc. Lecture Note Series 21 (C.U.P., Combridge 1976).
[12]
Y. TIDLI, L. OUKHTITE, A. TAJMOUATI, On the Automatic continuity of the epimorphisms in *algebras of Banach. IJMMS 2004: 22 1183-1187 (2002).
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186